# SDR 04FDEA01369

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE (WING SIDE), FWD ATTACHMENT FORK, I/B HOLE SPOTFACE CORRODED.  RT WING O/B FLAP O/B HINGE (WING SIDE), FWD ATTACHMENT FORK, I/B HOLE SPOTFACE CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402 TO 407 FIG 401.  ORIGINAL THICKNESS OF LUG: 0.385, MATERIAL REMOVED: 0.014. REMAINING THICKNES OF LUG: 0.371 EXCEEDED LIMIT.  REPAIRED AS PER EA 1-5750-76675. OUTBOARD TRAILING EDGE FLAPS OUTBOARD HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS, REPAIR.
